JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A WEIGHTED OSTROWSKI TYPE INEQUALITY FOR FUNCTIONS WITH VALUES IN HILBERT SPACES AND APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A WEIGHTED OSTROWSKI TYPE INEQUALITY FOR FUNCTIONS WITH VALUES IN HILBERT SPACES AND APPLICATIONS
Dragomir, S.S.;
  PDF(new window)
 Abstract
Some weighted Ostrowski type integral inequalities for vector-valued functions in Hilbert spaces are given. Applications for quadrature rules with values in Hilbert spaces are also pointed out.
 Keywords
Ostrowski`s inequality;vector-valued functions;Bochner`s integral;
 Language
English
 Cited by
1.
New weighted Ostrowski and Čebyšev type inequalities, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 12, e1408  crossref(new windwow)
 References
1.
J. Ineq. Pure & Appl. Math., 2002. vol.3. 1, pp.Article 12

2.
Kyungpook Math. J., 2000. vol.40. 1, pp.65-75

3.
Bull. Math. Soc. Sci. Math. Roumanie, 1992. vol.42. 90;4, pp.301-304

4.
Amer. Math. Soc. Colloq. Publ., 1957. vol.31.

5.
J. Inequal. Appl., 2000. vol.5. pp.639-666 crossref(new window)

6.
Univ. Beograd Publ. Elektrotehn Fak. Ser. Mat. Fiz., 1975. 498-541, pp.119-124

7.
Inequalities Involving Functions and Their Integrals and Derivatives, 1991.

8.
Zb. Rad. V A KoV (Beograd), 1983. vol.9. pp.171-202